# SDR USAA2008121992279

- Difficulty date: December 4, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112798201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON FITTING BETWEEN FR16 TO FR20, WL -Z520.  REPLACED FITTING BETWEEN FR16 TO FR20, WL -Z520 IAW SRM 51-72-17.
